Year 2020, Volume 49 , Issue 5, Pages 1667 - 1675 2020-10-06

Some inequalities for homogeneous $B_n$-potential type integrals on $H^{p}_{\Delta_{\nu}}$ Hardy spaces

Cansu KESKİN [1] , İ̇smail EKİNCİOĞLU [2]


We prove the norm inequalities for potential operators and fractional integrals related to generalized shift operator defined on spaces of homogeneous type. We show that these operators are bounded from $H^{p}_{\Delta_{\nu}}$ to $H^{q}_{\Delta_{\nu}}$, for $\frac{1}{q}=\frac{1}{p}-\frac{\alpha}{Q}$, provided $0<\alpha<\frac{1}{2}$, and $\alpha<\beta\leq 1$ and $\frac{Q}{Q+\beta}<p\leq\frac{Q}{Q+\alpha}$. By applying atomic-molecular decomposition of $H^{p}_{\Delta_{\nu}}$ Hardy space, we obtain the boundedness of homogeneous fractional type integrals which extends the Stein-Weiss and Taibleson-Weiss's results for the boundedness of the $B_n$-Riesz potential operator on $H^{p}_{\Delta_{\nu}}$ Hardy space.


Laplace-Bessel operator, generalized shift operator, $B_n$-Riesz potential operator, atomic-molecular decomposition, Hardy space
  • [1] S. Chanillo, D. Watson and R.L. Wheeden, Some integral and maximal operators related to star-like, Studia Math. 107, 223–255, 1993.
  • [2] Y. Ding and S. Lu, The $L^{p_1}\times\ldots\times L^{p_k}$ boundedness for some rough operators, J. Math. Anal. Appl. 203, 66–186, 1996.
  • [3] Y. Ding and S. Lu, Weighted norm inequalities for fractional integral operators with rough kernel, Canad. J. Math. 50, 29–39 1998.
  • [4] Y. Ding and S. Lu, Homogeneous fractional integrals on Hardy spaces, Tohoku Math. J. 52, 153–162, 2000.
  • [5] A.D. Gadzhiev and I.A. Aliev, Riesz and Bessel potentials generated by the generalized shift operator and their inversions, (Russian) Theory of functions and approximations, Part 1 (Russian) (Saratov, 1988), 47–53, Saratov. Gos. Univ., Saratov, 1990.
  • [6] V.S. Guliyev, A. Serbetci and I. Ekincioglu, On boundedness of the generalized Bpotential integral operators in the Lorentz spaces, Integral Transforms Spec. Funct. 18 (12), 885–895, 2007.
  • [7] V.S. Guliyev, A. Serbetci and I. Ekincioglu, Necessary and sufficient conditions for the boundedness of rough B-fractional integral operators in the Lorentz spaces, J. Math. Anal. Appl. 336 (1), 425–437, 2007.
  • [8] V.S. Guliyev, A. Serbetci and I. Ekincioglu, The boundedness of the generalized anisotropic potentials with rough kernels in the Lorentz spaces, Integral Transforms Spec. Funct. 22 (12), 919–935, 2011.
  • [9] I.A. Kipriyanov, Fourier-Bessel transformations and imbedding theorems, Trudy Math. Inst. Steklov, 89, 130–213, 1967.
  • [10] B.M. Levitan, Bessel function expansions in series and Fourier integrals, Uspekhi Mat. Nauk. (Russian), 6 (2), 102–143, 1951.
  • [11] L.N. Lyakhov, Multipliers of the Mixed Fourier-Bessel transform, Proc. Steklov Inst. Math. 214, 234–249, 1997.
  • [12] B. Muckenhoupt and R.L. Wheeden, Weighted norm inequalities for singular and fractional integrals, Trans. Amer. Math. Soc. 161, 249–258, 1971.
  • [13] E.M. Stein, Singular Integrals And Differentiability Properties of Functions, Princeton New Jersey, Princeton Uni. Press, 1970.
  • [14] E.M. Stein, Harmonic Analysis: Real-variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, Princeton, N. J., 1993.
  • [15] E.M. Stein and G. Weiss, On the theory of harmonic functions of several variables I. The theory of Hp-spaces, Acta Math. 103, 25–62, 1960.
  • [16] M.H. Taibleson and G.Weiss, The molecular characterization of certain Hardy spaces, Asterisque 77 Societe Math. de France, 67–149, 1980.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-5636-1214
Author: Cansu KESKİN (Primary Author)
Institution: KÜTAHYA DUMLUPINAR ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ
Country: Turkey


Orcid: 0000-0002-0998-4419
Author: İ̇smail EKİNCİOĞLU
Institution: KÜTAHYA DUMLUPINAR ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ
Country: Turkey


Dates

Publication Date : October 6, 2020

Bibtex @research article { hujms520995, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1667 - 1675}, doi = {10.15672/hujms.520995}, title = {Some inequalities for homogeneous \$B\_n\$-potential type integrals on \$H\^\{p\}\_\{\\Delta\_\{\\nu\}\}\$ Hardy spaces}, key = {cite}, author = {Keski̇n, Cansu and Eki̇nci̇oğlu, İ̇smail} }
APA Keski̇n, C , Eki̇nci̇oğlu, İ . (2020). Some inequalities for homogeneous $B_n$-potential type integrals on $H^{p}_{\Delta_{\nu}}$ Hardy spaces . Hacettepe Journal of Mathematics and Statistics , 49 (5) , 1667-1675 . DOI: 10.15672/hujms.520995
MLA Keski̇n, C , Eki̇nci̇oğlu, İ . "Some inequalities for homogeneous $B_n$-potential type integrals on $H^{p}_{\Delta_{\nu}}$ Hardy spaces" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1667-1675 <https://dergipark.org.tr/en/pub/hujms/issue/57199/520995>
Chicago Keski̇n, C , Eki̇nci̇oğlu, İ . "Some inequalities for homogeneous $B_n$-potential type integrals on $H^{p}_{\Delta_{\nu}}$ Hardy spaces". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1667-1675
RIS TY - JOUR T1 - Some inequalities for homogeneous $B_n$-potential type integrals on $H^{p}_{\Delta_{\nu}}$ Hardy spaces AU - Cansu Keski̇n , İ̇smail Eki̇nci̇oğlu Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.520995 DO - 10.15672/hujms.520995 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1667 EP - 1675 VL - 49 IS - 5 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.520995 UR - https://doi.org/10.15672/hujms.520995 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Some inequalities for homogeneous $B_n$-potential type integrals on $H^{p}_{\Delta_{\nu}}$ Hardy spaces %A Cansu Keski̇n , İ̇smail Eki̇nci̇oğlu %T Some inequalities for homogeneous $B_n$-potential type integrals on $H^{p}_{\Delta_{\nu}}$ Hardy spaces %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 5 %R doi: 10.15672/hujms.520995 %U 10.15672/hujms.520995
ISNAD Keski̇n, Cansu , Eki̇nci̇oğlu, İ̇smail . "Some inequalities for homogeneous $B_n$-potential type integrals on $H^{p}_{\Delta_{\nu}}$ Hardy spaces". Hacettepe Journal of Mathematics and Statistics 49 / 5 (October 2020): 1667-1675 . https://doi.org/10.15672/hujms.520995
AMA Keski̇n C , Eki̇nci̇oğlu İ . Some inequalities for homogeneous $B_n$-potential type integrals on $H^{p}_{\Delta_{\nu}}$ Hardy spaces. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1667-1675.
Vancouver Keski̇n C , Eki̇nci̇oğlu İ . Some inequalities for homogeneous $B_n$-potential type integrals on $H^{p}_{\Delta_{\nu}}$ Hardy spaces. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1667-1675.